# SDR C2XA01IA091

- Difficulty date: February 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 4240, THE CREW REPORTED THAT THE NOSE LANDING GEAR DOORS OPENED IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REOCCURRED ON 02/16/01 FLIGHT 4121, THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT AND MAINTENANCE AGAIN PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
